# SDR CALA9800866

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6165438
- Condition: Dented
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DENTED STA 256 L 18.  INSTALLED DOUBLER REPAIR PER EC/RA 5330-02664.
